Absolute continuity of symmetric Markov processes

Z. Q. Chen, P. J. Fitzsimmons, M. Takeda, J. Ying, T. S. Zhang

Research output: Contribution to journalArticlepeer-review

45 Citations (Scopus)


We study Girsanov's theorem in the context of symmetric Markov processes, extending earlier work of Fukushima-Takeda and Fitzsimmons on Girsanov transformations of "gradient type." We investigate the most general Girsanov transformation leading to another symmetric Markov process. This investigation requires an extension of the forward-backward martingale method of Lyons-Zheng, to cover the case of processes with jumps.

Original languageEnglish
Pages (from-to)2067-2098
Number of pages32
JournalAnnals of Probability
Issue number3 A
Publication statusPublished - 2004 Jul
Externally publishedYes


  • Absolute continuity
  • Dirichlet form
  • Dual predictable projection
  • Forward-backward martingale decomposition
  • Girsanov theorem
  • Supermartingale multiplicative functional
  • Symmetric Markov process

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Absolute continuity of symmetric Markov processes'. Together they form a unique fingerprint.

Cite this